# SDR CALA2021081601335

- Difficulty date: August 13, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 74,582 hours, 31,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D52227902620451
- Condition: Cracked
- Location: Rt Ovrwg Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/WING ESCAPE HATCH L/H LOAD TRASMITTING PROFILE HAS CRACK PR ESENT ACROSS 2 RIVETS (AD RELATED) A3NB-52-4-6032. PER HAECO LCQ N/R 9296350/20350. REMOVED AND REPLACED 1EA LOAD TRASMITTING PROFILE/SEGMENT FWD ON R/H OVERWING ESCAPE HATCH IAW A319 SRM 51-42-11-801 AND SRM 51- 72-11-911-001.
